# SDR RAIA201206170001

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 20,133 hours, 18,818 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LANDING GEAR AIR GROUND FAIL MSG, LANDING GEAR WOULD NOT RETRACT ON TAKEOFF CLIMBOUT OF KORD.  CREW RETURNED A/C WITH AN UNSCHEDULED LANDING TO KORD.  MAINTENANCE INSTALLED GEAR PINS AND FERRIED A/C TO KSTL.  MAINTENANCE INSPECTED AND FOUND BAD WIRE IN LEFT MLG NR 2 WOW HARNESS.  MAINTENANCE THEN REPLACED THE LEFT MLG NR 2 WOW HARNESS, OPS CHECK GOOD.
